Neumann boundary value problems for impulsive differential inclusions

Ntouyas, Sotiris K.: Neumann boundary value problems for impulsive differential inclusions. Electronic journal of qualitative theory of differential equations : special edition, (1) 22. pp. 1-13. (2009)

[img] Cikk, tanulmány, mű
ejqtde_spec_001_2009_022_001-013.pdf

Download (144kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : special edition
Date: 2009
Volume: 1
Number: 22
Page Range: pp. 1-13
ISSN: 1417-3875
Uncontrolled Keywords: Neumann határérték probléma, Impulzív differenciálegyenlet
Additional Information: Bibliogr.: p. 12-13.
Date Deposited: 2017. May. 19. 10:23
Last Modified: 2019. Sep. 13. 14:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/42801

Actions (login required)

View Item View Item